# SDR DALA2016092706903

- Difficulty date: November 10, 2013
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 38,598 hours, 18,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SKIN FROM BIRDSTRIKE BETWEEN R3 WINDOW AND R1 DOOR REPAIRED PER ERA 520355-14 REV ORIG. REFERENCE ER/A 520443-14 FRAME 14 REPAIR. REFERENCE ER/A 520446-14 FRAME 13 REPAIR.
